# SDR VNAA20251015009

- Difficulty date: July 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670855019
- Condition: Corroded
- Location: Zone 100 Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET STA FS 797.00 AND LBL 34 AT LH MLG WHEEL WELL WAS FOUND.  CORROSION ON BRACKET STA FS 797.00 AND LBL 34 AT LH MLG WHEEL WELL WAS FOUND WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01, FABRICATED PER DWG CC670-85501 REV. - A AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01
